Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nevster

Accutane is amazing

Well i start the course in janurary and i have 1 more day to go until its all over.

Me 209 days ago

post-64690-1212961299_thumb.jpg

Me today, excuse the dry lips, hair and chipped tooth. In the first pic.

post-64690-1212961917_thumb.jpg

post-64690-1212962430_thumb.jpg

I really recommend accutane. I went to the doctors and within 2 weeks i was at the derm. Just buy alot of vaseline and you should be fine.

post-64690-1212961299_thumb.jpg

post-64690-1212961917_thumb.jpg

post-64690-1212962430_thumb.jpg

Share this post


Link to post
Share on other sites

Finished the last tablets today. Cant wait for normal lips to come back. Hate having dry lips all the time.

Share this post


Link to post
Share on other sites

Your skin looks amazing! Everything one could hope for. Enjoy it :D

P.S. Your hair looks nice in the after pictures as well.

Share this post


Link to post
Share on other sites

Wow your skin looks really good... I too am loving accutane and its only been 3 weeks so I hear ya. Congratulations :)

Share this post


Link to post
Share on other sites

heyy, the names Ethan. almost 17, weigh about 165 lbs.

I've had acne since 6th or 7th grade :(

i've been on (Ro)accutane before in the 9th grade for around 5 months or maybe 6th

it worked like a dream, perfect face and seemed like the sun shined brighter during those days. my acne came back early sophomore year and slowly creeping back to just a slightly better than before (which is still horrible!!!)

now's it's pimples and red as far as the dissapointed eye can see.i take extremely attentive care to my face and my acne wages war against my pores as if i was dipping my face in dirt before bed.

i'm on it again, (FINALLY!)-but it's not worked the same at all so far

i'm in the 7 week or so and the Initial Breakout seems to be having the best of me. :wall:

*I've heard that's because my acne is "being brought to the top"? :eh:

that sounds preety legit, reinforcement would be appreciated.

*how long will this "IB" likely last?

i was on 40 mg and now 60 mg. it a generic called CLARAVIS this time.

*does this make a difference?

*how long before i can expect that flawless skin Isotretnon comes with?

-***ALSO, I DEVELOPED A LYMPH NODE on my neck. not too bad, but quite annoying. my doc said it is probably associated with accutante or claravis or w/e

Feedback on the stared(*) quesions would be more appreciated than you may know

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×